Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 1, Issue 1, Pages 5-12
http://dx.doi.org/10.1155/S1173912697000011

Single retrial queues with service option on arrival

Department of Mathematics, University of Ulster, Ireland

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand and N. Cooke, “Single retrial queues with service option on arrival,” Journal of Applied Mathematics and Decision Sciences, vol. 1, no. 1, pp. 5-12, 1997. https://doi.org/10.1155/S1173912697000011.